# SDR SCNA20250820329

- Difficulty date: August 20, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N848SY
- Make and model: Boeing 737-800
- Aircraft serial: 41128
- Aircraft time: 24,961 hours, 15,108 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PACK FELL OFF DOOR.  REINSTALLED R1 ESCAPE SLIDE PACK AND COVER IAW AMM 25-66-01. OK FOR SERVICE.
